Skip to main content
padlock icon - secure page this page is secure

Publisher: Wiley-Blackwell

Volume 111, Number 1, July 2003

Rates of Convergence to Self-Similar Solutions of Burgers' Equation
pp. 29-40(12)
Authors: Miller, Joel C.; Bernoff, Andrew J.

Favourites:
ADD

Numerical Challenges for Resolving Spike Dynamics for Two One-Dimensional Reaction-Diffusion Systems
pp. 41-84(44)
Authors: Sun, Wentao; Tang, Tao; Ward, Michael J.; Wei, Juncheng

Favourites:
ADD

On Maxentropic Reconstruction of Countable Markov Chains and Matrix Scaling Problems
pp. 85-100(16)
Authors: Preda, Vasile; B˘lc˘u, Costel

Favourites:
ADD

Lax Pairs and Darboux Transformations for Euler Equations
pp. 101-113(13)
Authors: (Charles) Li, Yanguang; Yurov, Artyom V.

Favourites:
ADD

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more